Alert archive / Oklahoma / Flash Flood Warnings in 2019

Flash Flood Warning 28, NWS Tulsa, OK

May 21, 2019Cherokee County, Delaware County, Mayes County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 21, 2019, 9:14 AM CDT for Cherokee County, Delaware County, Mayes County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2019, 9:14 AM CDT (14:14 UTC)
Expired
May 21, 2019, 11:45 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, OK, Delaware County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

684 
WGUS54 KTSA 211414
FFWTSA
OKC021-041-097-211645-
/O.NEW.KTSA.FF.W.0028.190521T1414Z-190521T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
914 AM CDT Tue May 21 2019

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Delaware County in northeastern Oklahoma...
  Eastern Mayes County in northeastern Oklahoma...
  Northeastern Cherokee County in east central Oklahoma...

* Until 1145 AM CDT.

* At 911 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Radar estimates that between 1 
  and 4 inches of rain have fallen. Flash flooding is expected to 
  begin shortly.

* Some locations that may experience flooding include...
  Jay...                            Grove...
  Locust Grove...                   Salina...
  Langley...                        Colcord...
  Kansas...                         Spavinaw...
  Disney...                         Oaks...
  Pensacola...                      Hoot Owl...
  Honey Creek State Park...         Cherokee State Park...
  Rose...                           Leach...
  Chloeta...                        Twin Oaks...
  Spavinaw State Park...            Cleora...

Once the line of storms moves through, additional light to moderate 
rainfall will continue for another hour or two afterward. This will 
tend to prolong the flood threat.

LAT...LON 3650 9462 3620 9457 3608 9520 3651 9520
      3651 9501 3657 9500 3667 9462

$$

Lacy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 21, 4:05 AM CDT, 5 hours 9 minutes earlier.

Area forecast discussion, May 21, 4:05 AM CDT, 5 hours 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
405 AM CDT Tue May 21 2019

.DISCUSSION...
A major flooding event is ongoing across northeast Oklahoma early
this morning, and this will only be exacerbated by the final wave
of precipitation which is now beginning to spread into the far
western part of our forecast area. This final wave will sweep
across the entire forecast area this morning into early afternoon.
A damaging wind threat will exist with the leading edge of this
complex, and an isolated brief tornado cannot be ruled out,
especially within the undisturbed warm sector. Will maintain the
flash flood watch for today as is.

Skies will clear later this afternoon and early evening, but the
quiet weather will not last long. Scattered convection is likely
to redevelop as early as Wednesday afternoon as low level moisture
surges back north across the area. A warm and humid airmass will
then reside over the area for the rest of the forecast period
under persistent southwest flow aloft. Shower and thunderstorm
chances will exist each day through at least Sunday, especially
across northeast Oklahoma, where additional rainfall is not
needed.

Stayed close to guidance temperatures the next couple days.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  57  85  71 / 100  10  20  30
FSM   78  59  88  72 / 100  10  20  20
MLC   78  60  87  73 / 100   0  20  20
BVO   76  53  84  69 / 100  10  20  30
FYV   73  57  84  67 / 100  10  20  20
BYV   76  58  86  68 / 100  10  10  20
MKO   77  59  86  71 / 100  10  20  20
MIO   72  57  84  69 / 100  10  20  30
F10   78  59  85  71 / 100   0  30  20
HHW   77  60  88  73 / 100   0  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this evening for OKZ054>074.

AR...Flash Flood Watch through this evening for ARZ001-002-010-011.

&&

SHORT TERM...18
LONG TERM....05

PLATE
Hazardous weather outlook, May 21, 5:15 AM CDT, 3 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
515 AM CDT Tue May 21 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
515 AM CDT Tue May 21 2019

...Severe Storms Possible This Morning and Afternoon...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing eastern Oklahoma...late morning for northwest
    Arkansas.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing eastern Oklahoma...late morning for northwest
    Arkansas.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing eastern Oklahoma...late morning for northwest
    Arkansas.

DISCUSSION...
A line of strong to severe thunderstorms across central Oklahoma
was moving into eastern Oklahoma early this morning. Locally
damaging winds gusts and leading edge tornadoes will be possible
early across eastern Oklahoma, with the threat shifting farther
east into far eastern Oklahoma and western Arkansas later this
morning.

Widespread flooding and flash flooding is ongoing this morning
across much of northeast Oklahoma. Additional heavy rainfall will
occur this morning and into the afternoon, which will further
worsen the flooding situation.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential.
FRIDAY through SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorm chances will continue this week mainly across parts
of northeast Oklahoma. Organized severe weather does not appear
likely however.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 21, 8:00 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
800 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HEAVY RAIN       6 NNE OWASSO            36.35N 95.81W
05/21/2019  M5.52 INCH       ROGERS             OK   NWS EMPLOYEE

            NWS EMPLOYEE MEASURED A 24 HOUR TOTAL OF 5.52 INCHES OF
            RAIN MEASURED AT 715 AM.

&&

SJC
Local storm report, May 21, 8:05 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
805 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      TULSA                   36.13N 95.92W
05/21/2019                   TULSA              OK   COUNTY OFFICIAL

            CITY OF TULSA REPORTED MANY STREETS WHICH HAVE BEEN
            BARRICADED BY CITY OF TULSA STAFF.

&&

SJC
Local storm report, May 21, 8:13 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
813 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     FLASH FLOOD      OWASSO                  36.27N 95.85W
05/21/2019                   TULSA              OK   NEWSPAPER

            86TH STREET IN FRONT OF CENTENNIAL PARK STILL BARRICADED
            OFF DUE TO HIGH WATER. PICTURE RECEIVED VIA SOCIAL MEDIA.

0808 AM     FLASH FLOOD      VINITA                  36.64N 95.15W
05/21/2019                   CRAIG              OK   EMERGENCY MNGR

            GRDA POLICE REPORTED THAT HIGHWAY 60 EAST OF VINITA IS
            FLOODED AND IMPASSABLE.

&&

SJC
Special weather statement, May 21, 8:34 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
834 AM CDT Tue May 21 2019

ARZ001-OKZ058-062-063-211430-
Benton AR-Delaware OK-Ottawa OK-Mayes OK-
834 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...DELAWARE...
SOUTHEASTERN OTTAWA AND SOUTHEASTERN MAYES COUNTIES UNTIL 930 AM
CDT...

At 833 AM CDT, strong thunderstorms were located along a line
extending from 2 miles south of Seneca to 3 miles southeast of Locust
Grove. Movement was east at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Bella Vista...                    Siloam Springs...
Jay...                            Grove...
Gentry...                         Gravette...
Decatur...                        West Siloam Springs...
Colcord...                        Kansas...
Oaks...                           Maysville...
Honey Creek State Park...         Rose...
Leach...                          Twin Oaks...
Dodge...                          Cayuga...
Lake Eucha State Park...          Zena...

A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3650 9462 3650 9431 3616 9455 3616 9513
      3683 9468 3684 9462
TIME...MOT...LOC 1333Z 247DEG 22KT 3680 9462 3617 9512
Special weather statement, May 21, 8:43 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
843 AM CDT Tue May 21 2019

OKZ063-068>072-074-211430-
Haskell OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Delaware OK-
McIntosh OK-
843 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DELAWARE...NORTHERN
HASKELL...EAST CENTRAL MCINTOSH...WESTERN SEQUOYAH...ADAIR...CHEROKEE
AND EASTERN MUSKOGEE COUNTIES UNTIL 930 AM CDT...

At 843 AM CDT, strong thunderstorms were located along a line
extending from 3 miles west of Peggs to 2 miles north of Enterprise.
Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Tahlequah...                      Sallisaw...
Stilwell...                       Fort Gibson...
Warner...                         Westville...
Vian...                           Gore...
West Siloam Springs...            Porum...
Webbers Falls...                  Hulbert...
Watts...                          Oaks...
Marble City...                    Braggs...
Tamaha...                         Brushy...
Adair State Park...               Christie...

This includes Interstate 40 in Oklahoma between mile markers 275 and
312.

A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas...and southeastern, northeastern and east central Oklahoma.

LAT...LON 3610 9455 3536 9471 3525 9541 3608 9517
      3608 9512 3616 9512 3619 9457
TIME...MOT...LOC 1343Z 266DEG 34KT 3610 9517 3526 9538
Special weather statement, May 21, 9:07 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
907 AM CDT Tue May 21 2019

OKZ049-053-211500-
Choctaw OK-Pushmataha OK-
907 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES UNTIL 1000 AM CDT...

At 906 AM CDT, strong thunderstorms were located along a line
extending from 4 miles southwest of Rattan to 6 miles south of
Goodland. Movement was northeast at 50 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Hugo...                           Fort Towson...
Sawyer...                         Messer...
Hugo Lake State Park...           Raymond Gary State Park...
Oleta...                          Grant...
Ord...                            Corinne...
Fallon...                         Sobol...
Swink...                          Frogville...
Apple...                          Huskey...

A Tornado Watch remains in effect until noon CDT for southeastern
Oklahoma.

LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
      3388 9555 3393 9557 3417 9549 3426 9505
      3424 9505 3423 9515 3394 9516 3396 9523
      3389 9526 3390 9526 3391 9527 3387 9529
      3389 9533 3387 9534
TIME...MOT...LOC 1406Z 217DEG 50KT 3416 9546 3389 9554

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:43 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee47 min
May 20, 8:03 PM CDTTornado WarningTSACreek, Pawnee42 min
May 20, 8:23 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa, Washington52 min
May 20, 8:39 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers66 min
May 20, 8:42 PM CDTSpecial Weather StatementTSAOkmulgee48 min
May 20, 8:46 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 2 more59 min
May 20, 8:49 PM CDTFlash Flood WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more6 hr
May 20, 9:06 PM CDTTornado WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
May 20, 9:06 PM CDTTornado WarningTSACreek, Osage, Tulsa24 min
May 20, 9:39 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa40 min
May 20, 9:45 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner60 min
May 20, 9:57 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner63 min
May 20, 9:58 PM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes3 hr
May 20, 10:07 PM CDTTornado WarningTSAOkmulgee, Tulsa, Wagoner38 min
May 20, 10:08 PM CDTTornado WarningTSACherokee, Mayes, Wagoner52 min
May 20, 10:32 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner43 min
May 20, 10:41 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatTSACherokee, Delaware, Mayes49 min
May 20, 11:14 PM CDTFlash Flood Warning EmergencyTSAOsage, Pawnee, Tulsa, Washington6 hr
May 20, 11:17 PM CDTSpecial Weather StatementTSAMayes, Okmulgee, Wagoner58 min
May 20, 11:23 PM CDTSpecial Weather StatementTSAOsage, Pawnee37 min
May 20, 11:36 PM CDTSpecial Weather StatementTSADelaware24 min
May 20, 11:44 PM CDTFlash Flood Warning EmergencyTSAMayes, Osage, Rogers, Tulsa, Wagoner6 hr
May 21, 12:32 AM CDTSpecial Weather StatementTSACreek28 min
May 21, 12:36 AM CDTAreal Flood WarningTSAOsage12 hr
May 21, 12:57 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes6 hr
May 21, 1:05 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner6 hr
May 21, 1:38 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee27 min
May 21, 1:44 AM CDTSpecial Weather StatementTSATulsa31 min
May 21, 2:12 AM CDTSpecial Weather StatementTSATulsa33 min
May 21, 2:38 AM CDTFlash Flood WarningTSACreek, Tulsa6 hr
May 21, 2:42 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more6 hr
May 21, 2:48 AM CDTSpecial Weather StatementTSATulsa27 min
May 21, 4:25 AM CDTSpecial Weather StatementTSAOsage50 min
May 21, 4:51 AM CDTFlash Flood WarningTSAOsage6 hr
May 21, 4:59 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee46 min
May 21, 5:07 AM CDTFlash Flood WarningTSAOsage, Pawnee, Tulsa, Washington6 hr
May 21, 5:24 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa51 min
May 21, 5:27 AM CDTFlash Flood WarningTSAMayes, Osage, Rogers, Tulsa, Wagoner6 hr
May 21, 6:00 AM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okfuskee, Okmulgee, Osage and 4 more60 min
May 21, 6:17 AM CDTTornado WarningTSARogers, Tulsa43 min
May 21, 6:18 AM CDTTornado WarningTSAOsage17 min
May 21, 6:21 AM CDTSpecial Weather StatementTSAMcIntosh54 min
May 21, 6:43 AM CDTTornado WarningTSAMayes, Nowata, Rogers, Tulsa, Washington47 min
May 21, 6:53 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner3 hr
May 21, 6:53 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Wagoner, Washington67 min
May 21, 7:03 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Pittsburg and 1 more57 min
May 21, 7:24 AM CDTTornado WarningTSACraig, Mayes, Rogers25 min
May 21, 7:27 AM CDTTornado WarningTSAPittsburg48 min
May 21, 7:33 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa57 min
May 21, 7:52 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more3 hr
May 21, 7:54 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg, Pushmataha66 min
May 21, 7:59 AM CDTSpecial Weather StatementTSACherokee, Muskogee46 min
May 21, 8:34 AM CDTSpecial Weather StatementTSADelaware56 min
May 21, 8:39 AM CDTAreal Flood WarningTSACreek, Tulsa24 hr
May 21, 8:42 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha63 min
May 21, 8:43 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Sequoyah47 min
May 21, 8:49 AM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more24 hr
May 21, 8:57 AM CDTTornado WarningTSALatimer, LeFlore, Pushmataha18 min
May 21, 9:02 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah58 min
May 21, 9:07 AM CDTSpecial Weather StatementTSAChoctaw53 min
May 21, 9:40 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha, Sequoyah65 min
May 21, 9:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware62 min
May 21, 10:26 AM CDTAreal Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner24 hr
May 21, 10:40 AM CDTSevere Thunderstorm WarningTSALeFlore65 min
May 21, 10:54 AM CDTAreal Flood WarningTSAOsage, Pawnee, Tulsa, Washington24 hr
May 21, 11:25 AM CDTAreal Flood WarningTSACherokee, Creek, Delaware, Mayes, Osage, Rogers and 2 more24 hr
May 21, 11:29 AM CDTRiver Flood WarningTSATulsa5 hr
May 21, 12:07 PM CDTRiver Flood WarningTSATulsa11 days
May 21, 12:07 PM CDTRiver Flood WarningTSAMuskogee, Wagoner12 days
May 21, 2:00 PM CDTFlash Flood WarningTSAMayes24 hr
May 21, 2:08 PM CDTFlash Flood WarningTSAMayes, Wagoner24 hr
May 21, 2:56 PM CDTRiver Flood WarningTSASequoyah17 days

Nearby

Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.